Jump to content
You are a guest user Click to join the site

Welcome Guest

Welcome to drugbuyersguide, like most online communities you must register to view or post in our community, but don't worry this is a simple free process that requires minimal information for you to signup. Be apart of Drug Buyers Guide Forum by signing in or creating an account.

  • Start new topics and reply to others
  • Subscribe to topics and forums to get email updates
  • Get your own profile page and make new friends
  • Send personal messages to other members.

Bupe Wd And Dependance Acquisition


dbc23

Recommended Posts

  • Members

  • Group:  Members
  • Topic Count:  0
  • Content Count:  294
  • Reputation:   150
  • Joined:  04/13/2014
  • Status:  Offline
  • Last Seen:  

For those with more experience, due to some of the recent shortages ice found buprenorphine as an available and helpful subside. I've used it sparingly and in reduced dosages but am curious what others have felt as far as developing a specific dependanceon subvs general opioids.

I know the WD is hellish and would like to avoid that if possible.

Link to comment
Share on other sites

  • Members

  • Group:  Members
  • Topic Count:  0
  • Content Count:  21
  • Reputation:   4
  • Joined:  12/17/2014
  • Status:  Offline
  • Last Seen:  

I don't know if I am answering your question or not, but I do know that the less the bupe the better.  You will feel the effects of <2mg more than 8mg or so once you are stable on it.  Saying that I would start at less than 2 and let it build up in your system until you are stable.  I would definitely not go more than 2 and wait 2 hours in between doses- take 1mg then a half- waiting 2 hours in between each one.  Obviously you will need to be in a state of withdrawal from your opiate of choice.  There is a COWS test you can take and if you are honest with it (only for your benefit), you will know when it is time to take the first bupe dose.  If you do not wait long enough you WILL go into precipitated withdrawals.  I have never experienced this but I hear it is worst than hell on earth as the bupe kicks all other opiates off of the receptors as it's binding infinity is probably the strongest of all opiates.  This means all of the withdrawals that would take place over a few days hitting you right away and lasting a day or so.  Bupe takes forever to peak as it has an extremely long half-life.  You will also build up more in your system as the half life is more than 24 hours.  So you don't want to go too high as most MDs put people on now.  I think that they lowered the maximum daily dose to 12mg.   It is the weirdest opiate (partial) I have ever used, and cannot take it for long periods of time as it gives me outragous panic attacks.  You are right though, you will need to go slow when tapering off for good.  If you start at 1.5 then you will have a much shorter taper and a lot more painless!  You could lower by .25mg every few weeks and then 18 weeks or so later you will be off of it all!   PM me if you need more info as I am pretty versed in opiate replacement therapy.  

Link to comment
Share on other sites

  • Members

  • Group:  Members
  • Topic Count:  0
  • Content Count:  21
  • Reputation:   4
  • Joined:  12/17/2014
  • Status:  Offline
  • Last Seen:  

I have also heard that if you take a low dose every few days that you will not build a tolerance and will get the same effects each time with a low dose.  The lower the dose (to a point) increases euphoria, while a higher dose seems to block some of that effect as the bupe binds so tightly.  If you are looking to not get dependent and have self control, I would recommend >2mg every 3 days. 

Link to comment
Share on other sites

  • Members

  • Group:  Members
  • Topic Count:  0
  • Content Count:  294
  • Reputation:   150
  • Joined:  04/13/2014
  • Status:  Offline
  • Last Seen:  

Thanks for the input. I have been aware of the dosing and long half life.  

The description you have benz makes me much more comfortable and confident in my routine. 

I haven't exceeded 2-3mg daily and that has maintained me well, I think my next step is to get a Riley amd standardize and begin reducing the size of each dose. 

With the craziness of the south I'm hoping this is a path out. 

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...